# SDR USAA2010083091852

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 7,225 hours, 2,545 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR1569
- Condition: Low
- Location: L2 Door
- Part time: 7,225 hours, 2,545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1243 - EMERGENCY EXIT NOTIFICATION FOR 2L DOOR ON ECAM PAGE.  MAINTENANCE SERVICED 2L DOOR DAMPER IAW MM 52-10-00-03.
